Matteo Verzobio
Browning Group
7 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 12312 |

Lombardo, Davide, On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica 30 (2). 2024
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12313 |

Verzobio, Matteo. “Some Effectivity Results for Primitive Divisors of Elliptic Divisibility Sequences.” Pacific Journal of Mathematics, vol. 325, no. 2, Mathematical Sciences Publishers, 2023, pp. 331–51, doi:10.2140/pjm.2023.325.331.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Submitted | Preprint | IST-REx-ID: 12311 |

Naskręcki, Bartosz, and Matteo Verzobio. “Common Valuations of Division Polynomials.” ArXiv, 2203.02015, doi:10.48550/arXiv.2203.02015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 12308 |

Verzobio, Matteo. “Primitive Divisors of Sequences Associated to Elliptic Curves with Complex Multiplication.” Research in Number Theory, vol. 7, no. 2, 37, Springer Nature, 2021, doi:10.1007/s40993-021-00267-9.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2021 | Published | Journal Article | IST-REx-ID: 12309 |

Verzobio, Matteo. “Primitive Divisors of Elliptic Divisibility Sequences for Elliptic Curves with J=1728.” Acta Arithmetica, vol. 198, no. 2, Institute of Mathematics, Polish Academy of Sciences, 2021, pp. 129–68, doi:10.4064/aa191016-30-7.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 12314 |

Verzobio, Matteo. “A Recurrence Relation for Elliptic Divisibility Sequences.” ArXiv, 2102.07573, doi:10.48550/arXiv.2102.07573.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 12310 |

Verzobio, Matteo. “Primitive Divisors of Sequences Associated to Elliptic Curves.” Journal of Number Theory, vol. 209, no. 4, Elsevier, 2020, pp. 378–90, doi:10.1016/j.jnt.2019.09.003.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Grants
7 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 12312 |

Lombardo, Davide, On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica 30 (2). 2024
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12313 |

Verzobio, Matteo. “Some Effectivity Results for Primitive Divisors of Elliptic Divisibility Sequences.” Pacific Journal of Mathematics, vol. 325, no. 2, Mathematical Sciences Publishers, 2023, pp. 331–51, doi:10.2140/pjm.2023.325.331.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Submitted | Preprint | IST-REx-ID: 12311 |

Naskręcki, Bartosz, and Matteo Verzobio. “Common Valuations of Division Polynomials.” ArXiv, 2203.02015, doi:10.48550/arXiv.2203.02015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 12308 |

Verzobio, Matteo. “Primitive Divisors of Sequences Associated to Elliptic Curves with Complex Multiplication.” Research in Number Theory, vol. 7, no. 2, 37, Springer Nature, 2021, doi:10.1007/s40993-021-00267-9.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2021 | Published | Journal Article | IST-REx-ID: 12309 |

Verzobio, Matteo. “Primitive Divisors of Elliptic Divisibility Sequences for Elliptic Curves with J=1728.” Acta Arithmetica, vol. 198, no. 2, Institute of Mathematics, Polish Academy of Sciences, 2021, pp. 129–68, doi:10.4064/aa191016-30-7.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 12314 |

Verzobio, Matteo. “A Recurrence Relation for Elliptic Divisibility Sequences.” ArXiv, 2102.07573, doi:10.48550/arXiv.2102.07573.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 12310 |

Verzobio, Matteo. “Primitive Divisors of Sequences Associated to Elliptic Curves.” Journal of Number Theory, vol. 209, no. 4, Elsevier, 2020, pp. 378–90, doi:10.1016/j.jnt.2019.09.003.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv